International Journal of Contemporary Mathematical Sciences

Featured Articles and more

Recently most downloaded articles:

Kin Y. Li
      Nevanlinna-Pick problem on reproducing kernel spaces
      International Journal of Contemporary Mathematical Sciences, Vol. 13, 2018, no. 1, 33-40

C. W. Baker
      Almost contra \theta-c-continuous functions
      International Journal of Contemporary Mathematical Sciences, Vol. 13, 2018, no. 1, 41-48

Min-Jen Jou, Jenq-Jong Lin
      Decompositions of balanced complete bipartite graphs into suns and stars
      International Journal of Contemporary Mathematical Sciences, Vol. 13, 2018, no. 3, 141-148


Editors choice:

Min-Jen Jou, Jenq-Jong Lin
      Algorithms for generating all the maximal independent sets of some graphs
      International Journal of Contemporary Mathematical Sciences, Vol. 13, 2018, no. 2, 95-101

Ching-on Lo, Anthony Wai-keung Loh
      Compact weighted composition operators between L^\infty-spaces
      International Journal of Contemporary Mathematical Sciences, Vol. 13, 2018, no. 4, 169-176

Li-Min Liu, Meng-Ran Wan
      Parameter estimation of lognormal jump-diffusion model based on LM method
      International Journal of Contemporary Mathematical Sciences, Vol. 13, 2018, no. 4, 191-198

M. Folly-Gbetoula, D. Nyirenda
      On some rational difference equations of order eight
      International Journal of Contemporary Mathematical Sciences, Vol. 13, 2018, no. 6, 239-254


Information for the International Journal of Contemporary Mathematical Sciences might be found in:
      CrossRef (USA)
      Google Scholar (USA)
      Scilit (Switzerland)
      Microsoft Academic (USA)
      ROAD Directory of Open Access Scholarly Resources (EU)
      Socolar (P.R. China)
      Academic Journals Database (Switzerland)
      Research GATE (USA,EU)
      MathGuide (Germany)


Full-text Archives and Copyright policy:
      Portico (USA)
      SHERPA/RoMEO (UK)
      The Keepers Registry (UK)